# SDR NWAA082049884

- Difficulty date: May 9, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- Aircraft time: 63,370 hours, 54,112 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Fuse
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AS THE AIRCRAFT WAS BEING PUSHED BACK FOR DEPARTURE, THE RIGHT HYDRAULIC SYSTEM LOST ALL FLUID.  COM PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT RETURNED TO THE GATE WITHOUT ANY FURTHER PROBLEM.  MAINTENANCE FOUND A HYDRAULIC FUSE IN THE RIGHT WHEEL WELL HAD FAILED.  THE FAILED FUSE, THE ELECTRICAL AUXILIARY HYD PUMP, THE ENGINE DRIVEN HYD PUMP, AND ALL APPLICABLE HYDRAULIC SYSTEM FILTERS WERE REPLACED.  NO DEBRIS WAS FOUND IN ANY FILTER OR PUMP HOUSING.  LEAK CHECK AND OPERATIONAL CHECK WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
